# SDR SWIA2020021448499

- Difficulty date: January 3, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK #3 REQUIRES FABRICATION DUE TO CORROSION FS409+16-FS409+112.  1018131 2000/0046 #7568409   (C-CHECK) RO 2/10/2020   DRILLED AND LOCATED SEAT TRACK IAW CRJ-200 REO AND CRJ-200 SRM TR 51-42 REV C 12/18/17
